Amirkabir-امیرکبیر, Volume (4), No (1), Year (2012-6) , Pages (7-20)

Title : ( A Fuzzy Based Approach for Rate Control in Wireless Multimedia Sensor Networks )

Authors: Mohammad Hossein Yaghmaee Moghaddam , Hamid Reza Hassanzadeh ,

Citation: BibTeX | EndNote


Wireless Multimedia Sensor Networks (WMSNs) undergo congestion when a link (or a node) becomes overpopulated in term of incoming packets. In WMSNs this happens especially in upstream nodes where all incoming packets meet and directed to the sink node. Congestion in networks if not handled properly might lead to congestion collapse which deteriorates the quality of service (QoS). Therefore in order to avoid such situations corresponding actions should be taken into account so that to yield lower packet loss and consequently energy loss that is of utmost importance in WSNs. However the term \\\\\\\\\\\\\\\"packet loss\\\\\\\\\\\\\\\" as implied by today\\\\\\\\\\\\\\\'s literature might not be effective in many applications especially in multimedia sensor networks. In this paper a new weighted packet loss metric is proposed which is best suited for multimedia sensor networks that convey packets of different priority classes. The proposed method then tries to minimize the aforementioned criterion by means of fuzzy queue management and a newly introduced adaptive rate control mechanism, in the presence of both abrupt and gradual changes in network dynamics. The employment of these two techniques provides us a synergy to handling short term and long term variations arising through the underlying simulated networks. The simulation results approve the superiority of the proposed approach over the selected competitive method when dealing with packets of different priorities


, Adaptive rate control, Multi media sensor networks, Fuzzy queue management
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Yaghmaee Moghaddam, Mohammad Hossein and Hassanzadeh, Hamid Reza},
title = {A Fuzzy Based Approach for Rate Control in Wireless Multimedia Sensor Networks},
journal = {Amirkabir-امیرکبیر},
year = {2012},
volume = {4},
number = {1},
month = {June},
issn = {1015-0951},
pages = {7--20},
numpages = {13},
keywords = {Adaptive rate control; Multi media sensor networks; Fuzzy queue management},


%0 Journal Article
%T A Fuzzy Based Approach for Rate Control in Wireless Multimedia Sensor Networks
%A Yaghmaee Moghaddam, Mohammad Hossein
%A Hassanzadeh, Hamid Reza
%J Amirkabir-امیرکبیر
%@ 1015-0951
%D 2012